Thread: what do ya think
01-03-2006, 02:31 PM #1
what do ya think
ok, i had already talked to you about the vision problems ive been
>with clomid, but i just wanted to give you an update, and see what
>think. ok, after my cycle, i started pct, 100mg clomid, and 20mg
>nolva for 2
>weeks and 4 days. i stoped after the 2 weeks and 4 days because i
>was in a
>meeting when i started geting visiual disturbances. also some
>light, and mainly blurred, and sometimes double vision. that was
>and 6 days ago. i will say it seems to have gotton a little
>better, but not
>a lot. ever since it started i havent been able to drive. and ive
>alot of work because of it. i went to my doctor and he dident know
>about it, he just looked some stuff up on the internet and then
>and told me what it said. but i feel you would know alot more
>then anyone i know. so its been 2 weeks and 6 days after my first
>problems happend. how long do you think i will have these vision
>for. im starting to get realy worried. thanks guys.
01-03-2006, 02:36 PM #2
Vision problems are a common side effect when using Clomid. Stopping the Clomid with immediate effect will solve the problem, but not right away.
Try using other protocol's for your PCT.
wk 1-3 HCG 1000ius/ED (Mon, Wed, Fri)
wk 1-5 Nolva 20mg/ED.
01-03-2006, 02:38 PM #3
how long will it be, its been 3 weeks since i took any clomid, and im still having realy bad vision problems.
01-03-2006, 02:42 PM #4
Don't start freaking out bro.
I had a similar problem one time. My vision was really bad, blurry, and light sensitive. It took a while for it to clear up. Even after it had subsided I had a month or two where it would come and go sporadically.
Give it some time and ride it out.
Keep your head cool and don't panic . Anxiety won't help matters any
Last edited by Reprisal 6; 01-03-2006 at 02:44 PM.
01-03-2006, 03:18 PM #5
so how long do you think i will have the bad vision problems?, ive already had it a few weeks.
01-03-2006, 04:27 PM #6
You havent taken any in 3 weeks?
01-03-2006, 04:29 PM #7
I would think it should be gone by then, DONT TAKE CLOMID ANYMORE thats for sure, I would see if it gets better over the next week or so and if not then go to an eye doctor
01-04-2006, 04:52 PM #8
yes, i havent taken any clomid for 3 weeks. also i already went to an eye doc, and my vision is 20-20, but i dident tell him that i had taken clomid, mabe i should go back, and tell him i took clomid. what do you think.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)